# SDR ASAA2021061435113

- Difficulty date: June 14, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 39,934 hours, 11,819 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: Illuminated
- Location: L1 Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOLLOW UP TO REPORTS OF LH FORWARD WINDOW (L-1) OVERHEAT LIGHT ILLUMINATING IN FLIGHT WITH SUCCESSFUL RESET. GROUNDED - YES. ON DEFERRAL.
